# SDR DALA2017052304188

- Difficulty date: May 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ring
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUEL PORT ADAPTER RING FLANGE, LOWER SURFACE FOUND CORRODED.  REMOVED AND REPLACED THE ADAPTER IAW AMM 28-11-04-004-001, AMM 28-11 -04-404-002, AND 57-20-01. BOND CHECKED GOOD. LEAK CHECKED GOOD.
